# SDR DL76S070849

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7075T600631N
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LES 688 AREA RIB SUPPORT FWD END CRACKED.  RT WING LES 688 AREA RIB SUPPORT REPAIRED PER SRM 57-41-01 FIGURE 201 REPAIR 4.
